# SDR SWAA2022101158162

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 44,133 hours, 26,714 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Missing
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN DOOR GIRT BAR PLASTIC PIECE IS MISSING. / [01] INSTALLED GIRT BAR CLIP PER SIP
